MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 6F 55CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 6F 55CM STR; INTRODUCER, CATHETER
Model Number 401655M
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
During use of the 6f brite tip catheter sheath introducer (csi), the physician could not remove the sheath from patient because the sheath kinked.There was no patient injury.The device is available for analysis.
 
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
During use of the 6f brite tip catheter sheath introducer (csi), the physician could not remove the sheath from patient because the sheath kinked.There was no patient injury.The product was not returned for analysis and a lot number was not provided; therefore, a product history record (phr) review could not be performed.Without the return of the device or images for analysis, the reported customer event ¿catheter sheath introducer (csi)- withdrawal difficulty¿ and ¿catheter sheath introducer (csi)- kinked/bent - in patient¿ could not be confirmed.Procedural/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿remove the sheath when clinically indicated by placing compression on the vessel above the puncture site, and slowly withdraw the csi.Discard the sheath appropriately.Important: upon removing any csi, aspirate via the sideport extension to collect any fibrin that may have been deposited.¿ based on the information available there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SI BRITE TIP 6F 55CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014
7863138372
MDR Report Key12960561
Report Number9616099-2021-05141
Device Sequence Number14804947
Product Code DYB
UDI-Device Identifier10705032000277
UDI-Public10705032000277
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401655M
Device Catalogue Number401655M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown